By the same authors

From the same journal

From the same journal

Bethe equations for a g(2) model

Research output: Contribution to journalArticlepeer-review

Standard

Bethe equations for a g(2) model. / Crampe, N; Young, C A S.

In: Journal of Physics A: Mathematical and General, Vol. 39, No. 7, 17.02.2006, p. L135-L143.

Research output: Contribution to journalArticlepeer-review

Harvard

Crampe, N & Young, CAS 2006, 'Bethe equations for a g(2) model', Journal of Physics A: Mathematical and General, vol. 39, no. 7, pp. L135-L143. https://doi.org/10.1088/0305-4470/39/7/L01

APA

Crampe, N., & Young, C. A. S. (2006). Bethe equations for a g(2) model. Journal of Physics A: Mathematical and General, 39(7), L135-L143. https://doi.org/10.1088/0305-4470/39/7/L01

Vancouver

Crampe N, Young CAS. Bethe equations for a g(2) model. Journal of Physics A: Mathematical and General. 2006 Feb 17;39(7):L135-L143. https://doi.org/10.1088/0305-4470/39/7/L01

Author

Crampe, N ; Young, C A S. / Bethe equations for a g(2) model. In: Journal of Physics A: Mathematical and General. 2006 ; Vol. 39, No. 7. pp. L135-L143.

Bibtex - Download

@article{6d40feafd39548109ba8542606782000,
title = "Bethe equations for a g(2) model",
abstract = "We prove, using the coordinate Bethe ansatz, the exact solvability of a model of three particles whose point-like interactions are determined by the root system Of g(2). The statistics of the wavefunction are left unspecified. Using the properties of the Weyl group, we are also able to find Bethe equations. It is notable that the method relies on a certain generalized version of the well-known Yang-Baxter equation. A particular class of non-trivial solutions to this equation emerges naturally.",
keywords = "ONE DIMENSION, BOSE-GAS, SYSTEMS",
author = "N Crampe and Young, {C A S}",
year = "2006",
month = feb,
day = "17",
doi = "10.1088/0305-4470/39/7/L01",
language = "English",
volume = "39",
pages = "L135--L143",
journal = "Journal of Physics A: Mathematical and General",
issn = "0305-4470",
publisher = "IOP Publishing Ltd.",
number = "7",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Bethe equations for a g(2) model

AU - Crampe, N

AU - Young, C A S

PY - 2006/2/17

Y1 - 2006/2/17

N2 - We prove, using the coordinate Bethe ansatz, the exact solvability of a model of three particles whose point-like interactions are determined by the root system Of g(2). The statistics of the wavefunction are left unspecified. Using the properties of the Weyl group, we are also able to find Bethe equations. It is notable that the method relies on a certain generalized version of the well-known Yang-Baxter equation. A particular class of non-trivial solutions to this equation emerges naturally.

AB - We prove, using the coordinate Bethe ansatz, the exact solvability of a model of three particles whose point-like interactions are determined by the root system Of g(2). The statistics of the wavefunction are left unspecified. Using the properties of the Weyl group, we are also able to find Bethe equations. It is notable that the method relies on a certain generalized version of the well-known Yang-Baxter equation. A particular class of non-trivial solutions to this equation emerges naturally.

KW - ONE DIMENSION

KW - BOSE-GAS

KW - SYSTEMS

U2 - 10.1088/0305-4470/39/7/L01

DO - 10.1088/0305-4470/39/7/L01

M3 - Article

VL - 39

SP - L135-L143

JO - Journal of Physics A: Mathematical and General

JF - Journal of Physics A: Mathematical and General

SN - 0305-4470

IS - 7

ER -